# SDR CNMA20110002

- Difficulty date: February 7, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N531AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48316
- Aircraft time: 52,827 hours, 14,226 cycles
- Engine: Ge CF650C2
- Engine time: 75,858 hours, 18,196 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 75,858 hours, 18,196 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG SHUTDOWN DURING CLIMB ACCOMPLISHED QRH PROCEDURE.  REPLACED NR 2 ENGINE PER CARD 10UN-201 OPS CHECK NORMAL LEAK CHECKED OK POWER ASSURANCE OK.
